# SDR SWIA201332743

- Difficulty date: February 4, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N446SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7666
- Aircraft time: 25,684 hours, 20,510 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Contaminated
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ROLL OUT WITH THRUST REVERSE FULL AND EVEN N1, AIRCRAFT KICKED TO LEFT.  MAX RIGHT RUDDER WITH SLIGHT BRAKE PRESSURE TO OBTAIN CONTROLLING.  (FLT 4490)  TAXIED A/C, USED T/RS, T/R'S DEPLOY AND POWER UP EVENLY.  FELT RIGHT BRAKES WERE LESS EFFECTIVE THAT LEFT.  BLEED RIGHT I/B & O/B BRAKE. TAXIED A/C.  OPS CHECK GOOD AT THIS TIME.
